Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

24 Publications


2015 | Journal Article | IST-REx-ID: 2014 | OA
Klimova A, Uhler C, Rudas T. Faithfulness and learning hypergraphs from discrete distributions. Computational Statistics & Data Analysis. 2015;87(7):57-72. doi:10.1016/j.csda.2015.01.017
View | DOI | Download Preprint (ext.)
 

2015 | Journal Article | IST-REx-ID: 1547 | OA
Mohammadi F, Moradi S. Resolution of unmixed bipartite graphs. Bulletin of the Korean Mathematical Society. 2015;52(3):977-986. doi:10.4134/BKMS.2015.52.3.977
View | DOI | Download Preprint (ext.)
 

2015 | Journal Article | IST-REx-ID: 1579 | OA
Brooks C, Martin del Campo Sanchez A, Sottile F. Galois groups of Schubert problems of lines are at least alternating. Transactions of the American Mathematical Society. 2015;367(6):4183-4206. doi:10.1090/S0002-9947-2014-06192-8
View | DOI | Download Preprint (ext.)
 

2014 | Journal Article | IST-REx-ID: 1911
Engström A, Noren P. Tverberg’s Theorem and Graph Coloring. Discrete & Computational Geometry. 2014;51(1):207-220. doi:10.1007/s00454-013-9556-3
View | DOI
 

2014 | Other Publication | IST-REx-ID: 2007 | OA
Klimova A, Rudas T. GIPFrm: Generalized Iterative Proportional Fitting for Relational Models. The Comprehensive R Archive Network; 2014.
View | Download (ext.)
 

Filters and Search Terms

department=CaUh

Search

Filter Publications